RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 336, Number 2, Pages 157–160 (Mi dan4804)  

MATHEMATICS

Applicability of vertex replacements in a class of problems on $K$-vertex subgraphs

A. F. Gorshkov, Yu. M. Solomentsev

Institute for Design-Technological Informatics RAS, Moscow

Full text: PDF file (353 kB)

English version:
Doklady Mathematics, 1994, 49:3, 478–483

Bibliographic databases:
UDC: 519.1
Received: 19.07.1993

Citation: A. F. Gorshkov, Yu. M. Solomentsev, “Applicability of vertex replacements in a class of problems on $K$-vertex subgraphs”, Dokl. Akad. Nauk, 336:2 (1994), 157–160; Dokl. Math., 49:3 (1994), 478–483

Citation in format AMSBIB
\Bibitem{GorSol94}
\by A.~F.~Gorshkov, Yu.~M.~Solomentsev
\paper Applicability of vertex replacements in a class of problems on
$K$-vertex subgraphs
\jour Dokl. Akad. Nauk
\yr 1994
\vol 336
\issue 2
\pages 157--160
\mathnet{http://mi.mathnet.ru/dan4804}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1285028}
\zmath{https://zbmath.org/?q=an:0828.05059}
\transl
\jour Dokl. Math.
\yr 1994
\vol 49
\issue 3
\pages 478--483


Linking options:
  • http://mi.mathnet.ru/eng/dan4804
  • http://mi.mathnet.ru/eng/dan/v336/i2/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020